Alert archive / Colorado / Wind Chill Watches in 2005

Wind Chill Watch 1, NWS Pueblo, CO

December 7, 20055 counties in Colorado

NWS Pueblo, CO issued this wind chill watch at Dec 7, 2005, 5:06 AM MST for 5 counties in Colorado. It took effect at Dec 7, 2005, 9:00 PM MST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2005, 5:06 AM MST (12:06 UTC)
In effect from
Dec 7, 2005, 9:00 PM MST
Expired
Dec 8, 2005, 9:00 AM MST
In force
12 hr
Issued by
NWS Pueblo, CO

Counties Chaffee County, CO, Lake County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Grand Junction radar (KGJX), 179 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 0.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2005-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2005-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KPUB 071206
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
506 AM MST WED DEC 7 2005

...WIND CHILLS OF MINUS 35 TO MINUS 45 DEGREES POSSIBLE TONIGHT
OVER THE CENTRAL MOUNTAINS...

.A STRONG JET STREAM WILL MOVE THROUGH THE SOUTHWESTERN CORNER OF
COLORADO THIS EVENING. THIS WILL RESULT IN WINDS GUSTING FROM 20
TO 30 MPH OVER THE LA GARITAS...SAWATCH...AND MOSQUITO MOUNTAIN RANGES.
WINDS OF 10 MPH OR HIGHER CAN BE EXPECTED IN THE UPPER ARKANSAS
VALLEY. COMBINED WITH THE VERY COLD AIRMASS THAT IS IN
PLACE...THIS WILL RESULT IN DANGEROUSLY LOW WIND CHILL VALUES
THROUGH TONIGHT...ESPECIALLY OVER EXPOSED AREAS.

COZ058>061-064>066-072015-
/O.NEW.KPUB.WC.A.0001.051208T0400Z-051208T1600Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE...
INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE...SARGENTS...
BONANZA...NORTH PASS
506 AM MST WED DEC 7 2005

...WIND CHILL WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WIND CHILL
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING. 

THERE IS THE POTENTIAL FOR WIND CHILL VALUES OF MINUS 35 TO MINUS
45 DEGREES FAHRENHEIT.

THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 10 TO 30 MINUTES
AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT
TAKEN. IF THESE CONDITIONS DEVELOP...WEAR LAYERS OF LOOSE-FITTING
LIGHTWEIGHT CLOTHING. COVER AS MUCH OF YOUR SKIN AS POSSIBLE USING
MITTENS...EAR MUFFS...SCARF...HAT AND FACE PROTECTION.

$$
ROSE
6 follow-up statements
000 
WWUS45 KPUB 071741
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1041 AM MST WED DEC 7 2005

...WIND CHILLS OF MINUS 35 TO MINUS 45 DEGREES POSSIBLE TONIGHT
OVER THE CENTRAL MOUNTAINS...

.A STRONG JET STREAM WILL MOVE PORTIONS OF COLORADO THIS EVENING.
THIS WILL RESULT IN WINDS GUSTS OF 20 TO 30 MPH OVER THE LA
GARITAS...SAWATCH...AND MOSQUITO MOUNTAIN RANGES. WINDS OF 10 MPH
OR HIGHER CAN BE EXPECTED IN THE UPPER ARKANSAS VALLEY. COMBINED
WITH THE VERY COLD AIRMASS THAT IS IN PLACE...THIS WILL RESULT IN
DANGEROUSLY LOW WIND CHILL VALUES THROUGH TONIGHT...ESPECIALLY
OVER EXPOSED AREAS.

COZ058>061-064>066-080145-
/O.CON.KPUB.WC.A.0001.051208T0400Z-051208T1600Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE...
INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE...SARGENTS...
BONANZA...NORTH PASS
1041 AM MST WED DEC 7 2005

...WIND CHILL WATCH REMAINS IN EFFECT FROM 9 PM MST THIS EVENING
THROUGH THURSDAY MORNING...

A WIND CHILL WATCH REMAINS IN EFFECT FROM 9 PM MST THIS EVENING
THROUGH THURSDAY MORNING. 

THERE IS THE POTENTIAL FOR WIND CHILL VALUES OF MINUS 35 TO MINUS
45 DEGREES FAHRENHEIT.

THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 10 TO 30 MINUTES
AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT
TAKEN. IF THESE CONDITIONS DEVELOP...WEAR LAYERS OF LOOSE-FITTING
LIGHTWEIGHT CLOTHING. COVER AS MUCH OF YOUR SKIN AS POSSIBLE
USING MITTENS...EAR MUFFS...SCARF...HAT AND FACE PROTECTION.

$$
000 
WWUS45 KPUB 072221
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
321 PM MST WED DEC 7 2005

...WIND CHILLS OF MINUS 35 AND COLDER WILL BE SEEN OVER MOST OF
THE MOUNTAINS AND SOME OF THE HIGHER VALLEYS TONIGHT AND EARLY
THURSDAY...

.WINDS ACROSS THE HIGHER MOUNTAINS WILL INCREASE TONIGHT...AND
WITH VERY COLD TEMPERATURES...THE WIND CHILL TEMPERATURES WILL
BECOME VERY DANGEROUS OVER THE CENTRAL AND SOUTHWEST MOUNTAINS...THE
SANGRE DE CRISTO MOUNTAINS AND OVER PIKES PEAK. COLD TEMPERATURES
AND LIGHTER WINDS OVER THE UPPER ARKANSAS VALLEY AND THE WET
MOUNTAIN VALLEY WILL ALSO PRODUCE DANGEROUS WIND CHILL
TEMPERATURES. 


COZ058>061-064>066-080430-
/O.UPG.KPUB.WC.A.0001.051208T0400Z-051208T1600Z/
/O.NEW.KPUB.WC.W.0001.051208T0400Z-051208T1600Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE...
INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE...SARGENTS...
BONANZA...NORTH PASS
321 PM MST WED DEC 7 2005

...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST
THURSDAY.  

THIS WIND CHILL WARNING IS IN EFFECT FOR LAKE COUNTY AND CHAFFEE
COUNTY...AND FOR THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS AND
NEARBY VALLEYS.

WIND CHILL TEMPERATURES WILL DROP TO VALUES OF MINUS 35 AND
LOWER...WITH SOME OF THE HIGHER MOUNTAIN AREAS HAVING WIND CHILLS
OF MINUS 50 AND LOWER.

THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 5 TO 10 MINUTES
AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT
TAKEN. IF THESE CONDITIONS DEVELOP...WEAR LAYERS OF LOOSE-FITTING
LIGHTWEIGHT CLOTHING. COVER AS MUCH OF YOUR SKIN AS POSSIBLE USING
MITTENS...EAR MUFFS...SCARF...HAT AND FACE PROTECTION.


$$

COZ062-063-067-068-072>078-081-082-080430-
/O.NEW.KPUB.WC.W.0001.051208T0400Z-051208T1600Z/
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
INCLUDING...SALIDA...BUENA VISTA...SOUTH FORK...CREEDE...
CUMBRES PASS...WOLF CREEK PASS...LA VETA PASS...PONCHA PASS...
BLANCA PEAK...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...
COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE...
TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...WOODLAND PARK...
PIKES PEAK
321 PM MST WED DEC 7 2005

...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST
THURSDAY. 

THIS WARNING INCLUDES THE SANGRE DE CRISTO MOUNTAINS...PIKES PEAK
AND TELLER COUNTY...WAUGH MOUNTAIN...WESTERN AND CENTRAL FREMONT
COUNTY...THE WET MOUNTAIN VALLEY...CHAFFEE COUNTY.

WIND CHILL VALUES OF MINUS 35 AND LOWER WILL OCCUR IN THE WARNING
AREA. SOME OF THE HIGH MOUNTAIN AREAS WILL HAVE WIND CHILL VALUES
OF MINUS 50 AND LOWER.

THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 5 TO 10 MINUTES
AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT
TAKEN. WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER AS
MUCH OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR
MUFFS...SCARF...HAT AND FACE PROTECTION.

$$
000 
WWUS45 KPUB 080410
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
910 PM MST WED DEC 7 2005

...DANGEROUS WIND CHILLS OF MINUS 35 AND COLDER OVER MOST OF THE
MOUNTAINS AND HIGHER VALLEYS TONIGHT AND EARLY THURSDAY...

.WINDS ACROSS THE HIGHER MOUNTAINS WILL INCREASE TONIGHT...AND
WITH VERY COLD TEMPERATURES...THE WIND CHILL TEMPERATURES WILL
BECOME VERY DANGEROUS OVER THE CENTRAL AND SOUTHWEST MOUNTAINS...
THE SANGRE DE CRISTO MOUNTAINS AND OVER PIKES PEAK. COLD
TEMPERATURES AND LIGHTER WINDS OVER THE UPPER ARKANSAS VALLEY AND
THE WET MOUNTAIN VALLEY WILL ALSO PRODUCE DANGEROUS WIND CHILL
TEMPERATURES.

COZ058>068-072>078-081-082-081215-
/O.CON.KPUB.WC.W.0001.000000T0000Z-051208T1600Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE...
INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE...SALIDA...
BUENA VISTA...SARGENTS...BONANZA...NORTH PASS...SOUTH FORK...
CREEDE...CUMBRES PASS...WOLF CREEK PASS...LA VETA PASS...
PONCHA PASS...BLANCA PEAK...CUCHARA...STONEWALL...WESTON...
SPANISH PEAKS...COALDALE...COTOPAXI...HILLSIDE...HOWARD...
SWISSVALE...TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...
WOODLAND PARK...PIKES PEAK
910 PM MST WED DEC 7 2005

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM MST THURSDAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM MST THURSDAY. 

THIS WARNING INCLUDES LAKE COUNTY AND CHAFFEE COUNTY...THE EASTERN
SAN JUAN AND LA GARITA MOUNTAINS AND NEARBY VALLEYS...THE SANGRE
DE CRISTO MOUNTAINS...PIKES PEAK AND TELLER COUNTY...WAUGH
MOUNTAIN...WESTERN AND CENTRAL FREMONT COUNTY...AND THE WET
MOUNTAIN VALLEY.

WIND CHILL VALUES OF MINUS 35 AND LOWER WILL OCCUR IN THE WARNING
AREA. SOME OF THE HIGH MOUNTAIN AREAS WILL HAVE WIND CHILL VALUES
OF MINUS 50 AND LOWER.

THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 5 TO 10 MINUTES
AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT
TAKEN. WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER
AS MUCH OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...
SCARF...HAT AND FACE PROTECTION.

$$
000 
WWUS45 KPUB 080959
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
259 AM MST THU DEC 8 2005

...DANGEROUS WIND CHILLS OF MINUS 35 AND COLDER OVER MOST OF THE
MOUNTAINS AND HIGHER VALLEYS EARLY THIS MORNING...

.GUSTY WINDS COMBINED VERY COLD AIR TEMPERATURES WILL ALLOW THE
WIND CHILL TEMPERATURES TO BE VERY DANGEROUS OVER THE CENTRAL AND
SOUTHWEST MOUNTAINS...THE SANGRE DE CRISTO MOUNTAINS AND OVER
PIKES PEAK. COLD TEMPERATURES AND LIGHTER WINDS OVER THE UPPER
ARKANSAS VALLEY AND THE WET MOUNTAIN VALLEY WILL ALSO PRODUCE
DANGEROUS WIND CHILL TEMPERATURES.

COZ058>068-072>078-081-082-081600-
/O.CON.KPUB.WC.W.0001.000000T0000Z-051208T1600Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE...
INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE...SALIDA...
BUENA VISTA...SARGENTS...BONANZA...NORTH PASS...SOUTH FORK...
CREEDE...CUMBRES PASS...WOLF CREEK PASS...LA VETA PASS...
PONCHA PASS...BLANCA PEAK...CUCHARA...STONEWALL...WESTON...
SPANISH PEAKS...COALDALE...COTOPAXI...HILLSIDE...HOWARD...
SWISSVALE...TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...
WOODLAND PARK...PIKES PEAK
259 AM MST THU DEC 8 2005

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING. 

THIS WARNING INCLUDES LAKE COUNTY AND CHAFFEE COUNTY...THE
EASTERN SAN JUAN AND LA GARITA MOUNTAINS AND NEARBY VALLEYS...THE
SANGRE DE CRISTO MOUNTAINS...PIKES PEAK AND TELLER COUNTY...WAUGH
MOUNTAIN...WESTERN AND CENTRAL FREMONT COUNTY...AND THE WET
MOUNTAIN VALLEY.

WIND CHILL VALUES OF MINUS 35 AND LOWER WILL OCCUR IN THE WARNING
AREA. SOME OF THE HIGH MOUNTAIN AREAS WILL HAVE WIND CHILL VALUES
OF MINUS 50 AND LOWER.

THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 5 TO 10 MINUTES
AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT
TAKEN. WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER
AS MUCH OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...
SCARF...HAT AND FACE PROTECTION.

$$
000 
WWUS45 KPUB 081225
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
525 AM MST THU DEC 8 2005

...DANGEROUS WIND CHILL TEMPERATURES OF MINUS 25 TO MINUS 35 OR
LOWER OVER MOST OF SOUTHERN COLORADO EARLY THIS MORNING...

.BRISK WINDS COMBINED WITH VERY COLD AIR WILL ALLOW THE WIND
CHILL TEMPERATURES TO REACH DANGEROUS LEVELS OVER SOUTHERN
COLORADO EARLY THIS MORNING.

COZ069>071-079-080-083>089-093>099-081600-
/O.EXA.KPUB.WC.W.0001.000000T0000Z-051208T1600Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA...RYE...GREENHORN MTN...CANON CITY...
PENROSE...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
525 AM MST THU DEC 8 2005

...WIND CHILL WARNING IN EFFECT UNTIL 9 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST THIS MORNING. 

THIS WARNING INCLUDES ALL OF THE SOUTHEAST PLAINS...ALL OF THE SAN
LUIS VALLEY...AND THE WET MOUNTAINS.

WIND CHILL TEMPERATURES OF MINUS 25 TO MINUS 35 OR LOWER WILL
OCCUR OVER THE WARNING AREA. THE HIGHER ELEVATIONS OF THE WET
MOUNTAINS WILL SEE WIND CHILL TEMPERATURES OF MINUS 35 TO 
MINUS 50 OR LOWER.

THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 5 TO 10 MINUTES AND
COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN.
STAY INDOORS IF POSSIBLE. OTHERWISE...WEAR LAYERS OF LOOSE FITTING
LIGHTWEIGHT CLOTHING...AND LIMIT TIME SPENT OUTDOORS. COVER AS
MUCH OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...A
SCARF...HAT AND FACE PROTECTION.

$$

COZ058>068-072>078-081-082-081600-
/O.CON.KPUB.WC.W.0001.000000T0000Z-051208T1600Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE...
INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE...SALIDA...
BUENA VISTA...SARGENTS...BONANZA...NORTH PASS...SOUTH FORK...
CREEDE...CUMBRES PASS...WOLF CREEK PASS...LA VETA PASS...
PONCHA PASS...BLANCA PEAK...CUCHARA...STONEWALL...WESTON...
SPANISH PEAKS...COALDALE...COTOPAXI...HILLSIDE...HOWARD...
SWISSVALE...TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...
WOODLAND PARK...PIKES PEAK
525 AM MST THU DEC 8 2005

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING. 

THIS WARNING INCLUDES ALL MOUNTAINS AND HIGH VALLEYS OF CENTRAL
AND SOUTHERN COLORADO.

WIND CHILL TEMPERATURES OF MINUS 25 TO MINUS 35 OR LOWER WILL
OCCUR IN THE WARNING AREA. THE MOUNTAIN AREAS WILL SEE WIND CHILL
TEMPERATURES OF MINUS 35 TO MINUS 50 OR LOWER.

THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 5 TO 10 MINUTES
AND COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT
TAKEN. STAY INDOORS IF POSSIBLE. OTHERWISE...WEAR LAYERS OF LOOSE 
FITTING LIGHTWEIGHT CLOTHING...AND LIMIT TIME SPENT OUTDOORS.
COVER AS MUCH OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR
MUFFS...A SCARF...HAT AND FACE PROTECTION.

$$

LW
000 
WWUS45 KPUB 081602
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
902 AM MST THU DEC 8 2005

...WIND CHILL WARNING ALLOWED TO EXPIRE...

.WITH TEMPERATURES BEGINNING TO SLOWLY WARM...WIDESPREAD WIND
CHILL READING WILL NO LONGER BE REACHING WARNING CRITERIA.

COZ058>089-093>099-081715-
/O.EXP.KPUB.WC.W.0001.000000T0000Z-051208T1600Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CLIMAX...MOSQUITO PASS...LEADVILLE...
INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE...SALIDA...
BUENA VISTA...SARGENTS...BONANZA...NORTH PASS...SOUTH FORK...
CREEDE...CUMBRES PASS...WOLF CREEK PASS...CENTER...DEL NORTE...
ALAMOSA...MONTE VISTA...MANASSA...LA JARA...ANTONITO...SANFORD...
SAN LUIS...FORT GARLAND...BLANCA...LA VETA PASS...PONCHA PASS...
BLANCA PEAK...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...
COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE...
TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...RYE...GREENHORN MTN...
WOODLAND PARK...PIKES PEAK...CANON CITY...PENROSE...
BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...
WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...
ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...
LAMAR...SPRINGFIELD...WALSH
902 AM MST THU DEC 8 2005

...WIND CHILL WARNING WILL EXPIRE AT 9 AM MST THIS MORNING...

THE WIND CHILL WARNING EXPIRED AT 9 AM MST THIS MORNING.

$$

What forecasters said that day

The local office's own words before this wind chill watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this wind chill watch went out at Dec 7, 4:28 AM MST, 38 minutes earlier.

Area forecast discussion, Dec 7, 4:28 AM MST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
428 AM MST WED DEC 7 2005

.SHORT TERM...
(TODAY AND TONIGHT)

...SNOW ENDING TODAY...
...VERY COLD TODAY AND TONIGHT...

AXIS OF UPPER LOW/TROUGH IS MOVING THROUGH CENTRAL COLORADO AT THIS
TIME. LIGHT SNOW HAS BEEN FALLING AT KPUB PRETTY MUCH ALL NIGHT...
ALTHOUGH CRYSTALS ARE NEARLY MICROSCOPIC AND SO FAR WE HAVE ONLY
PICKED UP A HALF AN INCH. WILL BE LUCKY TO GET ANOTHER HALF BEFORE
ALL IS DONE. MESOSCALE BANDS DID SET UP OVER N EL PASO AND S PUEBLO
COUNTIES AND WOULD NOT BE SURPRISED IF THEY GOT A COUPLE INCHES IN
THOSE LOCATIONS. OTHERWISE...SYSTEM HAS PRETTY MUCH WRUNG ITSELF
DRY. SHOULD SEE SCATTERED SNOW SHOWERS THIS MORN...GRADUALLY
CLEARING THIS AFTERNOON. WILL CANCEL WSW WITH AM ZONE PACKAGE.

WILL BE VERY COLD TODAY...BUT WITH DOWNSLOPE FLOW ALOFT...COLDEST
AIR MOVING TO THE EAST...AND NO DEEP SNOW COVER...DO NOT THINK WE
WILL GET QUITE AS LOW AS PREVIOUSLY THOUGHT. GRIDS ALREADY
REFLECTED WARMER THAN GUIDANCE THOUGH...SO NO BIG CHANGES TO
FORECAST. WITH CLEARING SKIES AND LIGHT SURFACE WINDS ON THE
PLAINS...WILL LIKELY GO BELOW ZERO...POSSIBLY -10+ DEGREES BELOW
ZERO IN SOME SPOTS.

SLIGHTLY DIFFERENT SCENARIO ON THE WEST SIDE...WHERE COLD AIR
REMAINS TRAPPED IN THE HIGH VALLEYS. JET TO THE SOUTH WILL STILL BE
A PLAYER THROUGH EARLY PART OF THE NIGHT...SO WINDS WILL STILL BE
BLOWING IN THE MOUNTAINS. CURRENT AND PROJECTED TEMPS FOR THE LA
GARITAS...SAWATCH RANGE AND UPPER ARK VALLEY INDICATE WIND CHILLS AS
LOW AS -40 DEGREES TONIGHT. WILL HOIST A WIND CHILL WATCH FOR THESE
ZONES. ROSE

.LONG TERM...
(THURSDAY THROUGH TUESDAY)

...A VERY COLD START THURSDAY...OTHERWISE WARMER WITH LITTLE OR
NO PRECIP...

WIND CHILL WATCH FOR PORTIONS OF THE CENTRAL AND SOUTHWEST
MOUNTAINS WILL CONTINUE UNTIL 9 AM THURSDAY. LOOKS LIKE WIND CHILL
TEMPERATURES WILL CONTINUE IN THE -35 TO -40F RANGE EARLY THURSDAY
BEFORE THINGS WARM UP. AT THESE TEMPS...FROSTBITE CAN OCCUR IN
AROUND 10 MINUTES. SUCH EXTREME COULD SHOULD NOT TO BE TAKEN
LIGHTLY.

AFTER THURSDAY...NOT TOO MUCH TO GET EXCITED ABOUT IN THE EXTENDED
PERIOD. THROUGH SUNDAY...GENERALLY DRY NORTH TO NORTHWEST FLOW...WITH
OCCASIONAL EMBEDDED DISTURBANCES...PRODUCING LITTLE IF ANYTHING IN
THE WAY OF PRECIPITATION. THURSDAY WILL LIKELY BE THE COLDEST
DAY...WITH THE AIRMASS TRYING TO MODIFY BACK TO AVERAGE
TEMPERATURES. A WEAK DISTURBANCE WILL DROP SOUTHEAST ACROSS THE
FORECAST AREA ON FRIDAY WITH ADDITIONAL COOLING IN THE MID
LEVELS...BUT IT WILL PROBABLY SERVE TO MIX AND WARM THE ATMOSPHERE
RATHER THAN COOL IT.

SEASONABLY COOL...GENERALLY DRY NORTHWEST FLOW WILL CONTINUE OVER
THE WEEKEND WITH TEMPERATURES BACK TO AVERAGE LEVELS.

NEXT SHOT AT PRECIPITATION COULD COME IN ON MONDAY...IF AN UPPER
LEVEL DISTURBANCE KICKS IN FROM THE SOUTHWEST AS DEPICTED BY THE
GFS. WAY TOO EARLY FOR CERTAINTY OR DETAILS. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...WIND CHILL WATCH CENTRAL
MOUNTAIN ZONES 58>61 AND SOUTHWEST MOUNTAIN ZONES 64>66 FROM 9 PM
WEDNESDAY TO 9 AM THURSDAY.

&&

44/50
Hazardous weather outlook, Dec 6, 7:30 AM MST, 21 hours 36 minutes before
COZ058>089-093>099-071400-

SHORT TERM HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
730 AM MST TUE DEC 6 2005

...WINTER STORM WARNING IN EFFECT FOR TELLER AND NORTHERN EL PASO
COUNTIES FROM 3 PM MST THIS AFTERNOON TO 9 AM MST WEDNESDAY
MORNING...

...SNOW ADVISORY IN EFFECT FOR LAKE...CHAFFEE...FREMONT...CUSTER...
PUEBLO...AND SOUTHERN EL PASO COUNTIES FROM 3 PM THIS AFTERNOON TO 9
AM MST WEDNESDAY...

...SNOW ADVISORY IN EFFECT FOR HUERFANO AND WESTERN LAS ANIMAS
COUNTIES FROM 6 PM MST THIS EVENING TO 12 PM MST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

A STRONG ARCTIC COLD FRONT WILL MOVE THROUGH SOUTHEASTERN COLORADO
LATE THIS AFTERNOON AND TONIGHT. THE FRONT WILL BRING A PERIOD OF
SNOWFALL TO THE MOUNTAINS AND PLAINS BEGINNING SHORTLY BEFORE
SUNSET AND LASTING THROUGH WEDNESDAY MORNING. 3 TO 5 INCHES OF SNOW
IS LIKELY OVER MUCH OF THE I-25 CORRIDOR...WET MOUNTAINS...AND SANGRE
DE CRISTO RANGE. THE SAWATCH MOUNTAINS AND UPPER ARKANSAS VALLEY WILL
ALSO SEE LIGHT TO MODERATE SNOWFALL.  THE HEAVIEST SNOWFALL
IS EXPECTED TO OCCUR ALONG THE PALMER DIVIDE AND RAMPART RANGE...
WHERE IN EXCESS OF 6 INCHES OF SNOW IS LIKELY TO FALL BY WEDNESDAY
MORNING. THE SNOW WILL BE ACCOMPANIED BY BITTER COLD...WITH LOW
TEMPERATURES FALLING INTO THE SINGLE DIGITS FOR THE PLAINS AND
BELOW ZERO IN THE MOUNTAINS TUE NIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...VERY COLD WEDNESDAY THROUGH THURSDAY...

HIGH TEMPERATURES ON WEDNESDAY WILL ONLY BE IN THE SINGLE DIGITS AND
TEENS ACROSS THE AREA.  IN ADDITION...MORE SNOWFALL ACCUMULATIONS OF
1 TO 3 INCHES ARE EXPECTED ALONG THE SOUTHEAST MOUNTAINS AND ADJACENT
PLAINS.

WEDNESDAY NIGHT AND THURSDAY MORNING...LOW TEMPERATURES WILL RANGE
FROM ZERO TO AROUND 10 BELOW ACROSS THE PLAINS...WITH READINGS FROM
10 BELOW TO 20 BELOW ZERO IN THE MOUNTAINS.  IN ADDITION...WIND
CHILL TEMPERATURES WEDNESDAY NIGHT AND EARLY THURSDAY...WILL RANGE
FROM 10 BELOW TO 20 BELOW ZERO AT TIMES.  WHEN WIND CHILL
TEMPERATURES DROP TO AROUND 20 BELOW ZERO...FROSTBITE CAN OCCUR IN
ABOUT 30 MINUTES.

ON THURSDAY...TEMPERATURES WILL START TO WARM A LITTLE BY AFTERNOON.
HOWEVER...AFTERNOON HIGHS WILL STILL BE AS MUCH AS 25 DEGREES BELOW
AVERAGE...WITH MOST AREAS STAYING IN THE TEENS OR 20S.

SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY THIS AFTERNOON THROUGH TONIGHT FOR PORTIONS OF THE CENTRAL
AND SOUTHEAST MOUNTAINS...AND THE ADJACENT PLAINS ALONG THE I-25
CORRIDOR.

SR/LW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 3:21 PM MSTWind Chill WarningPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more18 hr

Nearby

Wind Chill Watches in Colorado, 2005Every wind chill watch in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.